# SDR 2001F00654

- Difficulty date: October 14, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE316
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6382 - YUM-PHX - THE CREW FOUND THE AFT CEILING OVERHEAD EMERGENCY FLOOD LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BULB AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
